Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

On depo, spotting bright red mucus like, feeling dizzy, nausea, bloated, tired, body sore. What is this ?

I have been on depo for 3 1/2 years. My boyfriend a certified medical assistant gave me my last shot. I have only spotted maybe 6 times since being on depo. I spotted the other week and that didnt bother me. Now I am spotting again but its a bright red and looks like mucus is in it. I have been feeling dizzy, nasueas (threw up soup friday and couldnt stand the smell), tired, bloated, constipated, and my body has been feeling sore. What could this be?
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN, Maternal and Fetal Medicine 's  Response
These all symptoms are the side effects of depo-provera.
Reduction in bone minerals is been reported,after 2-3 years of using this ,and for this reason you should use foods enrich with Ca (or supplements of Ca and vit.D)
To rule out any infection you should do a vaginal smear or PAP smear (if you have not do within one year)
Take care of your self
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor